# SDR ASOA201703157005

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 33,009 hours, 30,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 6000-7000 FT, RECEIVED  A SMOKE TOILET AMBER CAUTION MESSAGE.  COMPLIED WITH QHR.  PERFORMED AN OPS CHECK OF THE LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD,  MESSAGE NO LONGER EXISTS,  ACFT RETURNED TO SERVICE. ON ANOTHER FLT,  AFTER TAKEOFF RECEIVED A SMOKE TOILET CAUTION.  COULD SMELL SMOKE AND SEE LIGHT SMOKE TOWARDS REAR OF CABIN. OPEN
